# SDR CA120606004

- Difficulty date: May 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HT
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT ENGAGEMENT OF STARTER GEAR WITH ENGINE RING GEAR DURING ACFT STARTING.  STARTER REPLACED.
